Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Starting on Topomax for Migraines. Advice anyone?

Posted by miggis on January 14, 2004, at 6:12:54

In reply to Re: Starting on Topomax for Migraines. Advice anyone? inky, posted by migraine sufferer on January 14, 2004, at 0:38:51

Hi

I've been using Topamax for migraine for a month now and take 100mg/day.
The migraines continue, not every day though, as they used to.
Topamax causes me lots of side effects; sleepyness, dizzyness, hair loss, tingling feeling in feet and legs. I've been also feeling depressed, but I don't know if it's due to the medicine or the migraine itself.

How long did you, migraine people, have to take Topamax before it started to help?

Thanks!


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:miggis thread:50878
URL: http://www.dr-bob.org/babble/20040114/msgs/300517.html